# SDR AALA202301099498

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323
- Aircraft serial: 31550
- Aircraft time: 37,091 hours, 4,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS POWER SUPPLY M33424, ABOVE L1 DOOR, BATTERY PACK INOPERATIVE. REPLACED EMERGENCY LIGHTING BATTERY PACK POWER SUPPLY ASSEMBLY PER AMM 33-51-06.
